# SDR DALA1164475653

- Difficulty date: October 13, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 4,111 hours, 2,134 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES - LT WING LOWER SKIN BETWEEN STRINGERS 10 AND 11 O/B OFWING STA 204.5.  MARKED GOUGE-A.  DAMAGE REPAIRED PER ERA 497012-14 REV ORIG.
